# SDR SCNA20250501147

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40727
- Aircraft time: 38,244 hours, 24,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 707464: FORWARD 1R DOOR GIRT DOOR BRACKET IS VERY LOOSE	RESOLUTION: ADJUSTED BRACKET REF AMM 25-66-01. OPS CHECK GOOD OK FOR SERVICE
